Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Consistent and Asymptotically Normal Parameter Estimates for Markov Modulated Poisson Processes

Tobias Rydén
Scandinavian Journal of Statistics
Vol. 22, No. 3 (Sep., 1995), pp. 295-303
Stable URL: http://www.jstor.org/stable/4616361
Page Count: 9
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Consistent and Asymptotically Normal Parameter Estimates for Markov Modulated Poisson Processes
Preview not available

Abstract

It has recently been shown that the maximum-likelihood estimate (MLE) of the parameters of a Markov modulated Poisson process is consistent, but no results concerning asymptotic normality are known. In this paper we propose a new class of estimates which are consistent, asymptotically normal, and which are almost as good as the MLE.

Page Thumbnails

  • Thumbnail: Page 
[295]
    [295]
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303